OVERDOSE: George Street Narcan Shots

(THUNDER BAY, ON) – With the amount of awareness surrounding how dangerous using “purple down”, otherwise known as “purp”, you would think overdoses would slow down. Some people are so wrapped up in addictions grip, that even the fear of death does nothing to stop or slow down their consumption.
Today, a male in his 20’s was doing “purple down” with a group of friends and must have took too much or got a chunk that was extra potent. He ended up losing consciousness.
The man had 3 doses of Narcan blasted up his nose but to no avail, he remained unresponsive. Drug dealers are working hard to make their “purple down” stronger and stronger with every batch.
A 911 call was made and first responders were summoned to the situation, in hopes of saving the mans life.
First responders arrived to the situation on George Street, just outside of the Shelter House. Paramedics retrieved the man and shipped him off to the emergency department of the Thunder Bay Regional Health Sciences Centre (A.K.A. “The Hilton”), where the man will either be revived, survive and be released back into the wild, or die before being wrapped up in a bag and put in the fridge pending funeral arrangements.
Recent narcan shots blasting into peoples noses seem to be less and less effective at reversing overdoses. The drugs are getting stronger. Make the choice to get sober before you die and it’s too late, leaving your family crying and wishing you got your act right before they lost you.
Narcan is provided for free to everyone by the government. The kits cost our government just over $100 or so per kit. Ask your pharmacist for your free kit today, it may save a life.
Want to sober up? Reach out to the Thunder Bay Counselling Centre at 807-684-1880 today and ask them how you can start your journey to sobriety. Their staff are caring, compassionate and non-judgemental.

Advertisement
Comments are closed.